Intas Pharmaceuticals Ltd
Phenylephrine (5mg/ml) + Chlorpheniramine Maleate (2mg/ml) + Dextromethorphan Hydrobromide (10mg/ml)
Kuff-D Syrup is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Kuff-D Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. It is used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kuff-D Syrup may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Kuff-D Syrup. Please consult your doctor.
Kuff-D Syrup is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Kuff-D Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Kuff-D Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Kuff-D Syrup helps in the treatment of dry cough and other common cold symptoms. Usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache.
Yes, Kuff-D Syrup may make you feel drowsy or cause you to fall asleep during daily activities. Avoid driving, operating machinery, working at heights, or participating in potentially hazardous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medication.
No, taking a higher dose may not provide better results but can increase the risk of serious side effects and toxicity. If your symptoms worsen and are not relieved by the recommended doses, consult your doctor for re-evaluation.
No, it is not advisable to breastfeed while taking Kuff-D Syrup. The medicine contains Chlorpheniramine, an antihistamine that can pass into the breast milk and potentially harm the baby. Inform your doctor if you are advised to take this medication and are breastfeeding.
Keep the medicine in its original container, tightly closed. Store it according to the instructions on the pack or label. Dispose of unused medicine responsibly, ensuring it is not consumed by pets, children, or other individuals.